# SDR AALA201709159001

- Difficulty date: September 14, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 52,356 hours, 21,529 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG27537
- Condition: Displaced
- Location: L1 Door
- Part time: 587 hours, 243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE IS DISPLACED FROM UNDER COVER.  REMOVED AND REPLACED THE SLIDE IAW 25-94-10.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
